Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 233, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 24, 2015, 8:42 PM CDT for Christian County, Missouri. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2015, 8:42 PM CDT (01:42 UTC)
- Expired
- Jul 24, 2015, 9:34 PM CDT
- In force
- 52 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Christian County, MO
The radar
The Springfield radar (KSGF), 33 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 8:47 PM CDT | TSTM WND GST 60 | Nixa, MO | ESTIMATED WIND GUSTS OF 60 MPH. MINOR TREE DAMAGE. TIME CORRECTED BASED ON RADAR DATA. |
| Jul 24, 8:56 PM CDT | TSTM WND DMG | Sparta, MO | BLEW FURNITURE OFF OF DECK. SOME TREE AND PROPERTY DAMAGE. WIND GUSTS ESTIMATED 60 TO 70 MPH. |
| Jul 24, 8:56 PM CDT | TSTM WND GST 70 | Sparta, MO | 60 TO 70 MPH ESTIMATED WIND GUSTS. FURNITURE BLEW OFF DECK WITH SOME TREE AND PROPERTY DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 7:49 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2744 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1466 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
950
WUUS53 KSGF 250142
SVRSGF
MOC043-250245-
/O.NEW.KSGF.SV.W.0233.150725T0142Z-150725T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT FRI JUL 24 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 945 PM CDT
* AT 839 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROGERSVILLE TO AVA...AND MOVING SOUTHWEST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BILLINGS...CLEVER...EXTREME SOUTHERN SPRINGFIELD...HIGHLANDVILLE...
NIXA...OZARK AND SPARTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3682 9334 3699 9334 3700 9360 3710 9361
3709 9290 3681 9291
TIME...MOT...LOC 0142Z 032DEG 29KT 3711 9314 3693 9269
HAIL...<.75IN
WIND...60MPH
$$
CRAMER2 follow-up statements
585
WWUS53 KSGF 250223
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 PM CDT FRI JUL 24 2015
MOC043-250245-
/O.CON.KSGF.SV.W.0233.000000T0000Z-150725T0245Z/
CHRISTIAN MO-
923 PM CDT FRI JUL 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CHRISTIAN COUNTY UNTIL 945 PM CDT...
AT 922 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HIGHLANDVILLE TO CHADWICK...AND MOVING SOUTHWEST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHADWICK...CHESTNUTRIDGE...CHRISTIAN CENTER...GARRISON...
HIGHLANDVILLE...KELTNER...OLDFIELD...SELMORE AND SPOKANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWEST MISSOURI.
LAT...LON 3682 9334 3684 9334 3699 9334 3699 9291
3681 9291
TIME...MOT...LOC 0223Z 032DEG 29KT 3695 9334 3689 9294
HAIL...<.75IN
WIND...60MPH
$$
CRAMER202
WWUS53 KSGF 250234
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT FRI JUL 24 2015
MOC043-250244-
/O.CAN.KSGF.SV.W.0233.000000T0000Z-150725T0245Z/
CHRISTIAN MO-
934 PM CDT FRI JUL 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWEST MISSOURI.
LAT...LON 3682 9334 3684 9334 3699 9334 3699 9291
3681 9291
TIME...MOT...LOC 0234Z 032DEG 29KT 3687 9340 3681 9300
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:13 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 24, 7:13 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT Fri Jul 24 2015
...Meso Update...
.MESOSCALE DISCUSSION...
Issued at 703 PM CDT FRI JUL 24 2015
Cluster of convection is slowly moving south through the Lake of
the Ozarks area, and should continue to move south along the U.S.
65 and 63 corridors over the next couple of hours. The environment
in, around and ahead of this feature is very unstable, with 4500
J/KG of SBCAPE measured on the 00Z SGF RAOB. In addition, 30K
theta-e differentials were measured on the same sounding,
indicating a good environment for downburst wind gusts.
Have extended the elevated wind risk south to the Arkansas state
line in the HWO/EHWO, though confidence does wane about as to how
far south these storms will make it before finally weakening.
Finally, have added a small area of limited flood risk as well, as
torrential rainfall will likely lead to some minor issues in the
usual spots.
&&
.SYNOPSIS...
Issued at 229 PM CDT FRI JUL 24 2015
An upper level ridge was centered across the Texas/Oklahoma
panhandles this afternoon. An old, diffuse boundary was located
from roughly Kansas City to Lebanon to Ft Wood. Temperatures
ranged from the middle 90s across SE Kansas to the upper 80s
across the eastern Ozarks. Heat Indices were around 105 to 110
from the I49 corridor westward into Kansas. A thunderstorm complex
was located along the Iowa/Missouri border north of Kirksville and
was moving south.
&&
.SHORT TERM...(This Evening)
Issued at 229 PM CDT FRI JUL 24 2015
Main concern for this evening is in regard to the aforementioned
convective cluster near Kirksville. This line of storms has
separated from its upper level support but continues to dive south
along a theta-e and instability axis. With 0 to 6km shear vectors
of 30 to 35 knots and theta-e differentials around 35-40K, these
storms could produce damaging winds. If they are able to develop a
significant cold pool, this line could move into our area this
evening. Hi res models have been inconsistent but do break out
other scattered showers and storms this evening ahead of the
northern MO cluster, primarily over the eastern half of the CWA,
possibly tied to that old diffuse boundary. With warming and
slightly drying midlevels it may be hard to get convection west of
US 65. Heat indices will continue to hang near 100-105 across the
area until sundown.
Overnight, convection should wane with increasing inhibition. It
will be a rather mild night with lows in the middle to upper 70s.
An area of convection looks to fire along the Nebraska and Iowa
areas. Shear vectors would tend to point at this activity moving
southeast and possibly clipping our NE CWA by tomorrow morning
after 10Z.
.LONG TERM...(Saturday through Thursday)
By tomorrow morning, remnant convection from overnight MCS activity
across the Corn Belt may start to move south over northern/eastern
Missouri, and have maintained slight chance to chance PoPs over the
eastern Ozarks to account for the possibility of some outflow making
it far enough west to generate a few showers/thunderstorms within
the CWA. Most locations, especially those west of Highway 63,
should stay dry, however.
Temperatures will again be very warm on Saturday, with highs in the
low to mid 90s over central and southern Missouri, and the mid to
upper 90s over western Missouri and southeastern Kansas. Dewpoints
on Saturday will remain in the 70s, with resulting heat indices
between 102 and 109 area-wide. A Heat Advisory will be issued for
the entire CWA from noon until 9 PM Saturday.
More of the same is expected for the first portion of next week,
with highs in the low to mid 90s on a daily basis through at least
Tuesday. Occasional chances for isolated thunderstorms will be
possible as passing shortwaves across the Corn Belt briefly suppress
the upper ridge, but convection probably won't be widespread enough
to cool temperatures for except for a select few. Even then,
increased humidity will be enough to maintain heat indices around
Heat Advisory criteria.
That said, after coordination with surrounding WFOs, will hold off
on extending the Advisory beyond tomorrow, given uncertainties with
temperatures/cloud cover/precipitation. It is likely that most of
the area will end up with an Advisory beyond tomorrow, but this will
give us a bit more time to fine tune affected areas.
Some (relative) light does exist at the end of the tunnel, with both
the GFS and ECMWF suggesting that the upper level ridge will begin
to move back to the west by the middle to end of next week. This
would allow somewhat cooler air to build into the area by next
Thursday/Friday, with highs perhaps returning to the mid to upper
80s, with dewpoints finally dropping out of the 70s. If this comes
to fruition, it would be a welcomed break for many.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 632 PM CDT FRI JUL 24 2015
Main aviation concern will be thunderstorm potential at KSGF
later this evening, though confidence in coverage and timing isn't
high enough to justify anything other than VCTS at this time.
Otherwise, expect VFR conditions and light winds through tomorrow.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY from Noon to 9 PM CDT Saturday FOR MOZ055>058-
066>071-077>083-088>098-101>106.
HEAT ADVISORY until 9 PM CDT this evening FOR MOZ055-067-068-078-
079-089-090-094-101-102.
EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR MOZ066-
077-088-093.
KS...HEAT ADVISORY from Noon to 9 PM CDT Saturday FOR KSZ073-097-101.
EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR KSZ073-
097-101.
&&
MESOSCALE...Boxell
SHORT TERM...Burchfield
LONG TERM...Boxell
AVIATION...BoxellHazardous weather outlook, Jul 24, 7:19 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 719 PM CDT FRI JUL 24 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 719 PM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. SIGNIFICANT EXCESSIVE HEAT RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE FROM THE LAKE OF THE OZARKS AREA INTO SOUTHERN MISSOURI...MOVING THROUGH THE HIGHWAY 65 AND HIGHWAY 63 CORRIDORS THROUGH MID TO LATE EVENING. CONTINUOUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN...AND WIND GUSTS UP TO 70 MPH CAN BE EXPECTED WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT OVER CENTRAL MISSOURI AND THE EASTERN OZARKS. HEAT INDICES WILL REMAIN BETWEEN 100 AND 110 THROUGH SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS MAY PERSIST INTO EARLY SATURDAY MORNING ACROSS PORTIONS OF CENTRAL MISSOURI AND THE EASTERN OZARKS. HEAT INDICES WILL RANGE FROM 100 TO 109 DEGREES SATURDAY THROUGH AT LEAST TUESDAY OF NEXT WEEK. A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA SATURDAY...AND MAY BE NEEDED INTO EARLY NEXT WEEK. SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT...MAINLY ACROSS CENTRAL MISSOURI AND THE EASTERN OZARKS SATURDAY THROUGH MOST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL AND SOUTHERN MISSOURI THROUGH LATE EVENING. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Special weather statement, Jul 24, 6:09 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT FRI JUL 24 2015
MOZ055>057-250000-
BENTON MO-MILLER MO-MORGAN MO-
609 PM CDT FRI JUL 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHEASTERN BENTON AND
NORTHWESTERN MILLER COUNTIES UNTIL 700 PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
FLORENCE TO OLEAN...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...BARNETT...COLE
CAMP...CROCKERVILLE...ELDON...ETTERVILLE...FLORENCE...GRAVOIS
MILLS...LAKELAND...LAKEVIEW...MORA...OLEAN...ROCKY MOUNT...STOVER...
SYRACUSE AND VERSAILLES.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.
PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3869 9284 3868 9283 3860 9283 3844 9262
3843 9244 3818 9256 3845 9328 3854 9324
3854 9307 3868 9307 3870 9305
TIME...MOT...LOC 2309Z 020DEG 23KT 3863 9307 3841 9257
SCHAUMANNLocal storm report, Jul 24, 6:55 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG STOVER 38.44N 92.99W
07/24/2015 MORGAN MO 911 CALL CENTER
12 INCH DIAMER TREES DOWN ALONG WITH POWERLINES IN THE
STOVER AND SOUTHWEST VERSAILLES AREAS.
&&
BURCHFIELDLocal storm report, Jul 24, 7:46 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 W LEBANON 37.68N 92.70W
07/24/2015 LACLEDE MO EMERGENCY MNGR
TREES AND POWERLINES DOWN
&&
BURCHFIELDLocal storm report, Jul 24, 8:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 5 E PLEASANT HOPE 37.45N 93.19W
07/24/2015 POLK MO FIRE DEPT/RESCUE
LIMBS DOWN OUT OF TREES. 60MPH ESTIMATED WIND GUSTS
&&
BURCHFIELDLocal storm report, Jul 24, 8:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND GST 1 N STRAFFORD 37.28N 93.12W
07/24/2015 E60 MPH GREENE MO FIRE DEPT/RESCUE
SUSTAINED 40-45 MPH WITH GUSTS TO 60 MPH REPORTED AT FARM
ROAD 84 AND HWY 125.
&&
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede | 53 min |
| Jul 24, 7:26 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede | 6 hr |
| Jul 24, 7:40 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk, Webster, Wright | 50 min |
| Jul 24, 7:52 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Texas, Wright | 6 hr |
| Jul 24, 7:59 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster, Wright | 61 min |
| Jul 24, 8:27 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 63 min |
| Jul 24, 8:29 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 31 min |
| Jul 24, 8:39 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 66 min |
| Jul 24, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 67 min |
| Jul 24, 9:20 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 45 min |
| Jul 24, 9:44 PM CDT | High Wind Warning | SGF | Barry | 42 min |
| Jul 25, 2:03 AM CDT | Excessive Heat Warning | SGF | Barton, Jasper, Newton, Vernon | 19 hr |
| Jul 25, 4:41 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 49 min |
| Jul 25, 4:54 AM CDT | Flash Flood Warning | SGF | Miller | 4 hr |
| Jul 25, 3:08 PM CDT | Excessive Heat Warning | SGF | Barton, Jasper, Newton, Vernon | 30 hr |
| Jul 25, 3:08 PM CDT | Heat Advisory | SGF | Barry, Benton, Camden, Cedar, Christian, Dade and 24 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.